# SDR RJEF2012102501

- Difficulty date: October 24, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N985TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000287
- Engine: Ge CF3410E6
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1703909B
- Part serial: 05314
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, PILOT REPORTED "SLATS FAILURE"; AIRCRAFT RETURNED TO AIRPORT AND LANDED WITH 45,000 KGS OVERWEIGHT AND 300 FPM SINK RATE.  ONCE THE AIRCRAFT WAS POSITIONED AT THE MAINTENANCE RAMP, FIM 27-83-00-810-818-A AND FIM 27-81-00-810-805-A WAS PERFORMED AND FOUND LEFT SLAT ACTUATOR NR 7 "TRIP-OUT".  LT SLAT ACTUATOR NR 7 AND LEFT OUTBOARD SKEW SENSOR WERE REPLACED PER AMM 27-81-01/400 AND AMM 27-83-01/400 RESPECTIVELY AND PERFORMED OPERATIONAL TEST WITH NOT FAILURE.  AFTER MAINTENANCE ACTIONS WERE ACCOMPLISHED, THE AIRCRAFT WAS RETURNED TO SERVICE.
